Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RachL809

Low Dose of Accutane (10mg/day)

Recommended Posts

Hey!

I am on Day 2 of my Accutane course. I have mild acne, and this is my third go around on Accutane.

The first two times I was on it, in 1999 and 2001/2002, I was unaware of all of the side effects. After reading about them more (after I took the pill...:doh:) I am having second thoughts.

I am considering investing in buying the AHA and BP that are offered on acne.org (if they ship to Israel!).

Is it too late to go back? Also, I'm feeling extra greasy, and scared to use my regular astringent as everyone writes how sensitive their skin is. Do low dosers have the same effects?

TIA!

Share this post


Link to post
Share on other sites

My skin might just extra tough. Cause i'm just starting my 6th month of accutane and I use BP. My skin isn't extra sensitive, just extra dry. I don't mind it. I have a fantastic moisturizer.

As for going back, I think you could if you wanted to. I mean, I assume you have to see your derm for monthly checkups, so if you noticed a side effect that wasn't worth it, you wouldn't have to keep taking it.

I know you said your face is feelings extra greasy right now, that should go away in a day or two, i believe. I wouldn't really know if low dosers have the same effects as regular dosers. personally, i never had any bad side effects at all. just dry skin and chapped lips.

Share this post


Link to post
Share on other sites
My skin might just extra tough. Cause i'm just starting my 6th month of accutane and I use BP. My skin isn't extra sensitive, just extra dry. I don't mind it. I have a fantastic moisturizer.

As for going back, I think you could if you wanted to. I mean, I assume you have to see your derm for monthly checkups, so if you noticed a side effect that wasn't worth it, you wouldn't have to keep taking it.

I know you said your face is feelings extra greasy right now, that should go away in a day or two, i believe. I wouldn't really know if low dosers have the same effects as regular dosers. personally, i never had any bad side effects at all. just dry skin and chapped lips.

Thanks for replying! I have an appt in a month with my derm and to get blood tests done, but after discussing all the potential side effects with my bf, we decided that I should stop it and pursue other possibilities.

I'm actually gearing up to go to the pharmacy soon now, just looking on acne.org for some ideas as what the heck to get!

Doesn't BP exacerbate your dryness?? I never have dryness, and the first two times with Accutane I just suffered from dried out lips.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×